@article{MZM_1998_63_3_a8,
author = {Yu. Yu. Kochetkov},
title = {Relations and deformations of odd {Hamiltonian} superalgebras},
journal = {Matemati\v{c}eskie zametki},
pages = {391--401},
year = {1998},
volume = {63},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1998_63_3_a8/}
}
Yu. Yu. Kochetkov. Relations and deformations of odd Hamiltonian superalgebras. Matematičeskie zametki, Tome 63 (1998) no. 3, pp. 391-401. http://geodesic.mathdoc.fr/item/MZM_1998_63_3_a8/
[1] Van der Hijligenberg N., Post G., “Defining relations for Lie algebras of vector fields”, Indag. Math. (N.S.), 1991, no. 2, 207–218 | MR | Zbl
[2] Kochetkov Yu. Yu., “Deformatsii gamiltonovoi algebry $H(2)$”, Funktsion. analiz i ego prilozh., 28:3 (1993), 77–79 | MR
[3] Van der Hijligenberg N., Kotchetkov Yu., Post G., “Deformations of $S(0,n)$ and $H(0,n)$”, Internat. J. Algebra Comput., 1 (1993), 57–77
[4] Fialowski A., “On the deformations of $L_1$”, Studia Sci. Math. Hungar., 20 (1985), 433–438 | MR | Zbl
[5] Kochetkov Yu. Yu., Post G. F., “Deformatsii beskonechnomernoi nilpotentnoi algebry Li $L_2$”, Funktsion. analiz i ego prilozh., 26:4 (1992), 90–92 | MR | Zbl
[6] Van der Hijligenberg N., Kotchetkov Yu., “The absolute rigidity of the Neveu–Schwarz and Ramond superalgebras”, J. Math. Phys., 37:11 (1996), 5858–5868 | DOI | MR | Zbl